Study of regularized methods of gradient type for irregular operator equations

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)34-42
Number of pages9
JournalEurasian Journal of Mathematical and Computer Applications
Volume6
Issue number2
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Ill-posed problems
  • Iterative methods
  • Nonlinear equations
  • Regularization
  • ill-posed problems
  • iterative methods
  • nonlinear equations

ASJC Scopus subject areas

  • Computational Mathematics
  • Information Systems
  • Applied Mathematics
  • Computer Science Applications
  • Mathematical Physics
  • Modelling and Simulation

WoS ResearchAreas Categories

  • Mathematics, Interdisciplinary Applications

Fingerprint

Dive into the research topics of 'Study of regularized methods of gradient type for irregular operator equations'. Together they form a unique fingerprint.

Cite this